Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 3, Pages 517-522
http://dx.doi.org/10.1155/S016117129200067X

A class of univalent functions with varying arguments

1The Ramanujan Institute, University of Madras, Madras 600 005, India
2Department of Mathematics, Queen Mary's College, Madras 600 005, India

Received 24 April 1990; Revised 7 August 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. S. Padmanabhan and M. Jayamala, “A class of univalent functions with varying arguments,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 517-522, 1992. https://doi.org/10.1155/S016117129200067X.